# SDR AUS20030742

- Difficulty date: July 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 CYLINDER HEAD SEPARATED AT HEAD TO BARREL JOINT.
